SciELO - Scientific Electronic Library Online

 
vol.136 número1Tiroides lingual como causa de disfagia: Caso clínicoLeucoencefalopatía reversible posterior: cuatro casos clínicos índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

ROMERO P, Carlos et al. Severe lactic acidosis caused by propofol infusion: Report of one case. Rev. méd. Chile [online]. 2008, vol.136, n.1, pp.88-92. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872008000100011.

Propofol infusion syndrome (PRIS) is a rare but potentially lethal complications. This disorder is triggered under unknown circumstances by a propofol infusion of more than 5 mg/kg/h for more than 48 h. PRIS is characterized by a multiorgan failure and rhabdomyolysis and is induced by a disturbance in mitochondrial long chain fatty acid oxidation. We report a 43 year-old woman who underwent brain surgery due to a vascular malformation. In the immediate postoperative period, she had an unexplained and severe lactic acidosis. During anaesthesia, she received a propofol infusion of 7 mg/kg/h that continued in the UCI at a rate of 3.5 mg/kg/h, for 8 hours more. The suspicion of PRIS motivated immediate discontinuation of propofol with rapid correction of lactic acidosis and full recovery of the patient (Rev Méd Chile 2008; 136: 88-92)

Palabras clave : Acidosis, lactic; Propofol; Rhabdomyolysis.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons